# SDR IPXA09M57748

- Difficulty date: September 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1921-1926
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQUENCE NR 278-F101 EXISTING REPAIR DOUBLER DOES NOT CORRELATE TO SRM AT APPROX BS 1921-1926 AND BETWEEN STR 42L AND 45L.  REMOVED EXISTING REPAIR, INLARGED CUTOUT, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLERS IAW SAA EA 011-5330-01-A2042 AND IPXA EO MD11-5330-35183-A.
